# SDR DL733030548

- Difficulty date: June 13, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 51,224 hours, 32,417 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 215001003
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 33000 FT WARNING HORN SOUNDED AND COCKPIT LOST PRESURIZATION.  CABIN ALT CLIMBED TO 12500 AND AUTO FAIL LIGHT ILLUMINATED ON CABIN PRESSURIZATION CONTROLLER.  RAN PRESSURIZATION CONTROLLER CHECK, PRESSURIZED ACFT       CHECKED ENGINE PNEUMATICS ALL CHECKED GOOD.  WHILE CHECKING PACK SYSTEM FOUND LT PACK CONTROL VALVE WILL NOT SHUT OFF.  REPLACED VALVE SYSTEM CHECKS GOOD.
